U.S. doctors online nowAsk doctors free
Catonsville, MD
A 25-year-old female asked:

Hives? rash? it keeps spreading it starts as a red area then a welt appears and it itches and burns/stings on legs arms lower back and lower abdomen

2 doctor answers6 doctors weighed in
Dr. Nela Cordero
Pediatrics 55 years experience
HIVES or URTICARIA: Generalized hives can be very uncomfortable. Your md might give Epinephrine or Benadryl (diphenhydramine) shot to make you better.
Dr. Nadia Ghattas
49 years experience
Hive & rash: you have urticaria or allergic dermatitis, it is best if you see your doctor for proper diagnosis and treatment, at the mean time try an antihistamine such as Zyrtec or Benadryl, (diphenhydramine) hydrocortisone cream, but you need to find out what you are allergic to. Good luck
Dr. Nadia Ghattas
undefined 49 years experience
Provided original answer
I ho p E you get relieve soon
Jun 8, 2015

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Feb 25, 2019

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.